徐淑裕-著作目錄

徐淑裕

著作目錄

 

期刊論文

 

  1. 徐淑裕 (2018, Dec). Minimizer of an isoperimetric ratio on a metric on $R^2$ with finite total area. Bulletin of Mathematical Sciences, (2018) 8:603–617, https://doi.org/10.1007/s13373-018-0131-3. (SCIE). 本人為第一作者、通訊作者.
  2. 徐淑裕 (2018, Dec). Global behaviour of solutions of the fast diffusion equation. Manuscripta Math., (2018), https://doi.org/10.1007/s00229-018-1008-1. (SCI). 本人為第一作者、通訊作者.
  3. 徐淑裕 (2018, Feb). Another proof of the local curvature estimate for the Ricci flow. Geometric Dedicata, https://doi.org/10.1007/s10711-018-0335-4. (SCI). 本人為第一作者、通訊作者.
  4. 徐淑裕 (2018, Jan). Existence and properties of ancient solutions of the Yamabe flow. Discrete Contin. Dyn. Syst. Series A, 38 (2018), no. 1, 91–129.. (SCI). 本人為第一作者、通訊作者.
  5. 徐淑裕 (2014, Dec). Exact decay rate of a nonlinear elliptic equation related to the Yamabe flow. Amer. Math. Soc., 142 (2014), no. 12, 4239–4249. (SCI, Mathematics). 本人為第一作者、通訊作者.
  6. 徐淑裕 (2014, Sep). Some results for the Perelman LYH-type inequality. Discrete Contin. Dyn. Syst., 34(9), 3535–3554. (SCI, Mathematics). 本人為第一作者、通訊作者.
  7. 徐淑裕 (2013, Mar). Existence and asymptotic behaviour of solutions of the very fast diffusion equation. Manuscripta Math., vol. 140 (2013), no. 3-4, 441-460. (SCI). 本人為第一作者、通訊作者.
  8. 徐淑裕 (2013, Feb). Rotational symmetry and properties of the ancient solutions of Ricci flow on surfaces. Dedicata, Vol. 162 (2013), no. 1, 375-388. (SCI). 本人為第一作者、通訊作者.
  9. 徐淑裕 (2013, Jan). Existence of solution of the logarithmic diffusion equation with bounded above Gauss curvature. Nonlinear Analysis TMA, vol. 77 (2013), 103–111. (SCI). 本人為第一作者、通訊作者.
  10. 徐淑裕 (2012, Dec). Some properties of the Yamabe soliton and the related nonlinear elliptic equation. Calculus of Variation and Partial Differential Equations , published online on Dec. 12, 2012, 15 pages. (SCI). 本人為第一作者、通訊作者.
  11. 徐淑裕 (2012, May). Singular limit and exact decay rate of a nonlinear elliptic equation. Nonlinear Analysis TMA, vol. 75 (2012), no. 7, 3443-3455. (SCI). 本人為第一作者、通訊作者.
  12. 徐淑裕 (2012, Apr). A note on compact Yamabe solitons. Math. Anal. Appl., Vol. 388, Issue 2 (2012), 725–726. (SCI). 本人為第一作者、通訊作者.
  13. 徐淑裕 (2011, Jul). Gradient estimates for a nonlinear parabolic equation under Ricci flow. Differential and Integral Equations, vol. 24 (2011), no. 7-8, .645–652. (其它). 本人為第一作者、通訊作者.
  14. 徐淑裕 (2011, Feb). A lower bound for the scalar curvature of the standard solution of the Ricci flow. International Mathematical Forum, vol. 6 (2011), no. 17, 829–835. (其它). 本人為第一作者、通訊作者.
  15. 徐淑裕 (2010, Feb). Removable singularities of semilinear parabolic equations. Advances in Differential Equatiions, 15 (2010), no. 1-2, 137–158. (其它). 本人為第一作者、通訊作者.
  16. 徐淑裕 (2010, Feb). Removable singularity of the polyharmonic equation. Nonlinear Analysis, TMA, 72 (2010), no. 2, 624–627. (SCI). 本人為第一作者、通訊作者.
  17. 徐淑裕 (2009, Oct). Maximum principle and convergence of fundamental solutions for the Ricci flow. Tokyo J. Math., vol. 32 (2009), no. 2, 501–516. (其它). 本人為第一作者、通訊作者.
  18. 徐淑裕 (2009, Mar). Generalized L-geodesic and monotonicity of the generalized reduced volume in Ricci flow. Math. Kyoto Univ., 49 (2009), no. 3, 503–571. (SCI). 本人為第一作者、通訊作者.
  19. 徐淑裕 (2008, Dec). Sobolev inequlaties for manifolds evolving by Ricci flow. Advances in Mathematical Sciences and Applications, vol. 18 (2008), no. 2, 453-462. (SCI). 本人為第一作者、通訊作者.
  20. 徐淑裕 (2006, Sep). A simple proof on the non-existence of shrinking breathers for the Ricci flow. Calculus of Variations and Partial Differential Equations, vol. 27 (2006), no. 1, 59–73. (SCI). 本人為第一作者、通訊作者.
  21. 徐淑裕 (2006, Jan). Existence of singular solutions of a degenerate equation in R^2. Annalen, vol. 334 (2006), no. 1, 153–197. (SCI). 本人為第一作者、通訊作者.
  22. 徐淑裕 (2005, Oct). Classification of radially symmetric self-similar solutions of u_t=\Delta\log u in higher dimensions. Differential and Integral Equations, vol. 18 (2005), no. 10, 1175–1192. (AMS MathScinet). 本人為第一作者、通訊作者.
  23. 徐淑裕 (2005, Oct). Extinction profile of solutions of a singular diffusion equation. in Applied Analysis, vol. 9 (2005), no. 1, 67–93. (其它). 本人為第一作者、通訊作者.
  24. 徐淑裕 (2005, Jul). Large time behaviour of solutions of a singular diffusion equation in Rn. Nonlinear Analysis, TMA, vol. 62 (2005), no. 2, 195–206. (SCI). 本人為第一作者、通訊作者.
  25. 徐淑裕 (2004, Oct). Behaviour of solutions of a singular diffusion equation near the extinction time. Nonlinear Analysis, TMA, vol. 56 (2004), no. 1, 63–104. (SCI). 本人為第一作者、通訊作者.
  26. 徐淑裕 (2004, Mar). Non-existence and behaviour at infinity of solutions of some elliptic equations. Discrete and Continuous Dynamical Systems, vol. 10 (2004), no. 3, 769–786. (SCI). 本人為第一作者、通訊作者.
  27. 徐淑裕 (2003, Oct). Uniqueness of solutions of a singular diffusion equation. Differential and Integral Equations, vol. 16 (2003), no. 3, 181–200. (SCI). 本人為第一作者、通訊作者.
  28. 徐淑裕 (2003, Apr). Removable singularities and non-uniqueness of solutions of a singular diffusion equation. Mathematische Annalen, vol. 325 (2003), no. 4, 665–693. (SCI). 本人為第一作者、通訊作者.
  29. 徐淑裕 (2003, Feb). Asymptotic behaviour of solutions of the equation u_t = \Delta log u near the extinction time. Advances in Differential Equations, vol. 8 (2003), no. 2, 161–187. (SCI). 本人為第一作者、通訊作者.
  30. 徐淑裕 (2002, Oct). Asymptotic profile of solutions of a singular diffusion equation as t→∞. Nonlinear Analysis TMA, vol. 48 (2002), no. 6, 781–790. (SCI). 本人為第一作者、通訊作者.
  31. 徐淑裕 (2002, Jun). Dynamics near extinction time of a simgular diffusion equation. Mathematische Annalen, vol. 323 (2002), no. 2, 281–318. (SCI). 本人為第一作者、通訊作者.
  32. 徐淑裕 (2002, Jan). Dynamics of solutions of a singular diffusion equation. Advances in Differential Equations, vol. 7 (2001), no. 1, 77–97. (其它). 本人為第一作者、通訊作者.
  33. 徐淑裕 (2001, Mar). Global existence and uniqueness of solutions of the Ricci flow equation. Differential and Integral Equations, vol 14 (2001), no. 3, 305–320. (others). 本人為第一作者、通訊作者.
  34. 徐淑裕 (2001, Jan). Large time behaviour of solutions of the Ricci flow equation in R^2. Pacific Journal of Mathematics, vol 197 (2001), no. 1, 25–41. (SCI). 本人為第一作者、通訊作者.